VOLUME 15 2010 NUMBERS 3–4

Determinization of Weighted Tree Automata Using Factorizations
Matthias Büchse, Heiko Vogler, Jonathan May
Pages 229–254

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Matthias B{\"{u}}chse and Heiko Vogler and Jonathan May},
  title   = {Determinization of Weighted Tree Automata Using Factorizations},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {15},
  number  = {3--4},
  pages   = {229--254},
  year    = {2010},
  url     = {https://doi.org/10.25596/jalc-2010-229},
  doi     = {10.25596/jalc-2010-229}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: weighted tree automata, determinization, factorization, twins property
DOI: 10.25596/jalc-2010-229